

Rnd 8 Washougal National Saturday Race Schedule

7/22/2023 Subject to network schedule changes

SATURDAY

SATURDAY		
7:00am	- 2:00pm	Rider Services / Will Call Opens
7:15am -	- 7:20am	Riders Meeting at AMA Semi
7:20am -	- 7:35am	Chapel Service at AMA Semi
8:00am -	- 8:15am	250 Class Practice Grp B- 15 minutes (1 Lap Free)
8:20am -	- 8:35am	250 Class Practice Grp A- 15 minutes (1 Lap Free)
8:35am -	- 8:50am	Track Maintenance
8:50am -	- 9:05am	450 Class Practice Grp A- 15 minutes (1 Lap Free)
9:10am -	- 9:25am	450 Class Practice Grp B- 15 minutes (1 Lap Free)
9:30am -	- 9:40am	Track Maintenance
9:40am-	9:45am	250 Class Grp B Start Practice (Off Gate) 5 minutes
9:45am -	- 10:00am	250 Class Practice Grp B- 15 minutes - Timed
10:05am	ı - 10:10am	250 Class Grp A Start Practice (Off Gate) 5 minutes
10:10am	ı - 10:25am	250 Class Practice Grp A- 15 minutes - Timed
	-10:35am	450 Class Grp A Start Practice (Off Gate) 5 minutes
	ı - 10:50am	450 Class Practice Grp A- 15 minutes - Timed
	-11:00am	450 Class Grp B Start Practice (Off Gate) 5 minutes
11:00am	ı - 11:15am	450 Class Practice Grp B- 15 minutes - Timed
11:15am	ı - 11:45am	Track Maintenance
11:45am	ı - 11:55am	250 Consolation Race
12:00pm	ı - 12:10pm	450 Consolation Race
•	n - 1:00pm	OPENING CEREMONIES
12:40pm	•	First Call
12:50.00)pm	Begin Loading Gate/Staging Closes
)pm - 1:10pm	Begin Loading Gate/Staging Closes 250 Class Sight Lap/ Top 5 Rider Introduction
1:00pm	•	
1:00pm 1:10pm	- 1:10pm	250 Class Sight Lap/ Top 5 Rider Introduction
1:00pm 1:10pm	- 1:10pm - 1:45pm	250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1
1:00pm 1:10pm 1:50pm	- 1:10pm - 1:45pm - 2:00pm	250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews
1:00pm 1:10pm 1:50pm 1:40pm 1:50:00p	- 1:10pm - 1:45pm - 2:00pm	250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes
1:00pm 1:10pm 1:50pm 1:40pm 1:50:00p 2:00pm	- 1:10pm - 1:45pm - 2:00pm	250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call
1:00pm 1:10pm 1:50pm 1:40pm 1:50:00p 2:00pm	- 1:10pm - 1:45pm - 2:00pm - 2:10pm - 2:45pm	250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction
1:00pm 1:10pm 1:50pm 1:40pm 1:50:00p 2:00pm 2:10pm	- 1:10pm - 1:45pm - 2:00pm - 2:10pm - 2:45pm - 3:00pm	250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1
1:00pm 1:10pm 1:50pm 1:40pm 1:50:00p 2:00pm 2:10pm 2:50pm	- 1:10pm - 1:45pm - 2:00pm - 2:10pm - 2:45pm - 3:00pm	250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews
1:00pm 1:10pm 1:50pm 1:40pm 1:50:00pm 2:00pm 2:10pm 2:50pm 2:45pm-	- 1:10pm - 1:45pm - 2:00pm - 2:10pm - 2:45pm - 3:00pm 3:15pm	250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime
1:00pm 1:10pm 1:50pm 1:40pm 1:50:00p 2:00pm 2:10pm 2:50pm 2:45pm- 2:55pm 3:05.00p	- 1:10pm - 1:45pm - 2:00pm - 2:10pm - 2:45pm - 3:00pm 3:15pm	250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call
1:00pm 1:10pm 1:50pm 1:40pm 1:50:00p 2:00pm 2:10pm 2:50pm 2:45pm- 2:55pm 3:05.00p 3:17pm	- 1:10pm - 1:45pm - 2:00pm - 2:10pm - 2:45pm - 3:00pm 3:15pm	250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes
1:00pm 1:10pm 1:50pm 1:40pm 1:50:00p 2:00pm 2:10pm 2:50pm 2:45pm- 2:55pm 3:05.00p 3:17pm 3:25pm	- 1:10pm - 1:45pm - 2:00pm - 2:10pm - 2:45pm - 3:00pm 3:15pm	250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap
1:00pm 1:10pm 1:50pm 1:50:00p 2:00pm 2:10pm 2:50pm 2:45pm- 2:55pm 3:05.00p 3:17pm 3:25pm 4:05pm	- 1:10pm - 1:45pm - 2:00pm - 2:10pm - 2:45pm - 3:00pm 3:15pm - 3:25pm - 4:00pm - 4:15pm	250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2
1:00pm 1:10pm 1:50pm 1:50:00pm 2:00pm 2:10pm 2:50pm 2:45pm- 2:55pm 3:05.00p 3:17pm 3:25pm 4:05pm- 4:03.00pm	- 1:10pm - 1:45pm - 2:00pm - 2:10pm - 2:45pm - 3:00pm 3:15pm - 3:25pm - 4:00pm - 4:15pm	250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes
1:00pm 1:10pm 1:50pm 1:50:00pm 2:00pm 2:10pm 2:50pm 2:45pm- 2:55pm 3:05.00p 3:17pm 3:25pm 4:05pm 4:05pm 4:03.00p 4:15pm	- 1:10pm - 1:45pm - 2:00pm - 2:10pm - 2:45pm - 3:00pm 3:15pm - 3:25pm - 4:00pm - 4:15pm	250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes 450 Class Sight Lap
1:00pm 1:10pm 1:50pm 1:50:00p 2:00pm 2:10pm 2:50pm 2:45pm- 2:55pm 3:05.00p 3:17pm 3:25pm 4:05pm 4:03.00p 4:15pm 4:23pm	- 1:10pm - 1:45pm - 2:00pm - 2:10pm - 2:45pm - 3:00pm 3:15pm - 3:25pm - 4:00pm - 4:15pm - 4:23pm - 5:00pm	250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes 450 Class Sight Lap 450 Class Moto #2
1:00pm 1:10pm 1:50pm 1:50:00pm 2:00pm 2:10pm 2:50pm 2:45pm- 2:55pm 3:05.00p 3:17pm 3:25pm 4:05pm- 4:05pm- 4:03.00p 4:15pm 5:05pm-	- 1:10pm - 1:45pm - 2:00pm - 2:10pm - 2:45pm - 3:00pm 3:15pm - 3:25pm - 4:00pm - 4:15pm - 4:23pm - 5:00pm - 5:15pm	250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes 450 Class Sight Lap
1:00pm 1:10pm 1:50pm 1:50:00pm 2:00pm 2:10pm 2:50pm 2:45pm- 2:55pm 3:05.00p 3:17pm 3:25pm 4:05pm- 4:05pm- 4:03.00p 4:15pm 5:05pm-	- 1:10pm - 1:45pm - 2:00pm - 2:10pm - 2:45pm - 3:00pm 3:15pm - 3:25pm - 4:00pm - 4:15pm - 4:23pm - 5:00pm	250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes 450 Class Sight Lap 450 Class Moto #2
1:00pm 1:10pm 1:50pm 1:50:00pm 2:00pm 2:10pm 2:50pm 2:55pm 3:05.00p 3:17pm 3:25pm 4:05pm 4:03.00p 4:15pm 4:23pm 5:05pm	- 1:10pm - 1:45pm - 2:00pm - 2:10pm - 2:45pm - 3:00pm 3:15pm - 3:25pm - 4:00pm - 4:15pm - 4:23pm - 5:00pm - 5:15pm	250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes 450 Class Sight Lap 450 Class Moto #2 450 Winners Circle

450 Press Conference

5:45pm - 6:00pm

Version # 1 10:31 AM7/20/2023